Chain conditions for Leavitt path algebras

Gene Abrams, Gonzalo Aranda Pino, Francesc Perera, Mercedes Siles Molina

Research output: Contribution to journalArticleResearchpeer-review

40 Citations (Scopus)

Abstract

In this paper we give necessary and sufficient conditions on a row-finite graph E so that the corresponding (not necessarily unital) Leavitt path K-algebra LK(E) is either artinian or noetherian from both a local and a categorical perspective. These extend the known results in the unital case to a much wider context. Besides the graph theoretic conditions, we provide in both situations isomorphisms between these algebras and appropriate direct sums of matrix rings over K or Kx, x1. © 2010 de Gruyter.
Original languageEnglish
Pages (from-to)95-114
JournalForum Mathematicum
Volume22
DOIs
Publication statusPublished - 1 Jan 2010

Fingerprint Dive into the research topics of 'Chain conditions for Leavitt path algebras'. Together they form a unique fingerprint.

  • Cite this